# SDR 01FDEA00816

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Vibration
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION ON SELECTING FLAPS TO 50 DEG.  NO PROBLEMS FOUND ON FLT CONTROL INSP.  AC OK FOR SERVICE.
